Medications That Cause Weight Gain - THE FIT MUM FORMULA

Medications That Cause Weight Gain

medications that cause weight gain

There are certain medications that cause weight gain and might be the reason you’ve either put on weight, or are having trouble losing it.

 

Not every medication (or other pills like the contraceptive pill too) has this side effect, and in those that do not everyone will be affected.

 

But for those that are having trouble losing weight some medications work in the following ways:

– slow metabolism (burn fewer calories)
– increase fat storage (store more of the food you eat as fat)
– make you retain water, so not fat gain but you will weight more on the scales and may look puffier
– increase hunger, so you eat more and therefore gain weight

So other than stopping your medication (which is NEVER advisable without doctor supervision), what can you do about this if you need to take certain medications to stay well?

 

(read this afterwards too > Unusual reasons why you have gained weight)

 

That’s what this video is about.

 

Some medications that can cause weight gain in some people include:

Paxil (paroxetine)

Depakote (valproic acid)

Prozac (fluoxetine)

Remeron (mirtazapine)

Zyprexa (olanzapine)

Deltasone (prednisone)

Thorazine (chlorpromazine)

Elavil, Endep, Vanatrip (amitriptyline)

Allegra (fexofenadine and pseudoephedrine)

Diabinese, Insulase (chlorpropamide)

Insulin

Tenormin (atenolol)

Birth control

 

Click Here to watch the video on YouTube and Subscribe to hear as soon as new videos are uploaded.

Or click on the image below.

Leave a Comment: